I read that lactose is an inactive ingredient in prevacid. Would this be causing the bloating as I feel like I have gained 20 pounds in 6 days? Please note: I should be losing weight as I have been eating far less with the burning that has been occurring in my stomach. This is the same feeling I get if I consume milk products in any quantity. If this drug is the cause what else is available without milk products in it? Thanks
From what I know there is no lactose in Prevacid ... please see link below ... tables at the very bottom list the ingredients in Prevacid.
However, bloating can be described as a side effect of Prevacid. Please talk to your doctor if it is really bothersome.
- Prevacid Information for Consumers
- Prevacid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prevacid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2010 • 1 answer
Abdominal Distension - Does anyone get exremely bloated by taking any type of over the counter pain?
Posted 29 Apr 2010 • 1 answer
Posted 17 Mar 2013 • 2 answers
Posted 18 Sep 2014 • 1 answer
Posted 25 Feb 2015 • 2 answers